MathSciNet Relay Station
MathSciNet bibliographic data
MR2761115 (2011k:93152) 93E15
Huang, Lirong; Mao, Xuerong Stability of singular stochastic systems with Markovian switching. IEEE Trans. Automat. Control 56 (2011), no. 2, 424–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement